MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number N/A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that following a left heart cath from the right radial, case completed with a tr band applied.The first tr band positioned and inflated, did not hold air.The second new tr band placed successfully with no patient issues.The event occurred post-operative.Additional information was received on 08 dec 2023: the procedure was a left heart catheterization.There was 15 ml's of air injected into the tr band when it was applied.The tr band started to deflate right after the procedure.The device was not manipulated before use in any way pre-use or during storage.The product prior to use is stored in dark shelving.There was no noticeable damage to the device.The patient is stable.A slender 5f tig was used with the tr band.
 
Additional Manufacturer Narrative
E3: occupation: cath lab support.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.One tr band and inflator were returned for evaluation.The sample was subject to visual analysis.The small and large balloon are partially separated.The complaint can be confirmed for the small and large balloon damage.The exact root cause could not be determined.The likely root cause is the balloons were partially separated after removal from the packaging.Review of device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd
elkton, MD 21921
4103927218
MDR Report Key18380253
Report Number1118880-2023-00453
Device Sequence Number7767402
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public00389701011356
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberN/A
Device Catalogue NumberTRB29-LRG
Device Lot Number0000417595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SLENDER 5F TIG
Patient SexUnknown